On the Chow Form.

A. Seidenberg

Mathematische Annalen (1974)

  • Volume: 212, page 183-190
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Seidenberg, A.. "On the Chow Form.." Mathematische Annalen 212 (1974): 183-190. <http://eudml.org/doc/182744>.

author = {Seidenberg, A.},
journal = {Mathematische Annalen},
pages = {183-190},
title = {On the Chow Form.},
url = {http://eudml.org/doc/182744},
volume = {212},
year = {1974},

AU - Seidenberg, A.
TI - On the Chow Form.
JO - Mathematische Annalen
PY - 1974
VL - 212
SP - 183
EP - 190
UR - http://eudml.org/doc/182744
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.